# SDR 07FDEA04873

- Difficulty date: November 20, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 51,082 hours, 11,812 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Corroded
- Location: Aux Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, AT ABOUT STA 1234 LBL 18 UPPER AUX TANK UPPER SKIN FOUND CORRODED.  REMOVED CORROSION AS PER SRM 51-21-01.
